# SDR DALA2023041202868

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 2,615 hours, 310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 WHILE LANDING IN FCO, SUFFERED A LIGHTNING STRIKE EVENT. THERE ARE FOUR (4) DAMAGES OUTSIDE OF THE A330-900NEO SRM 53-21-11-283-020 LIMITS COMMON TO THE RHS FUSELAGE WINDOW DOUBLER AND SKIN. DAMAGE ITEMS 7, 8 AND 10 ARE ACCEPTABLE IN THE AS-IS PER A330 AMM 05-51-18-200 AND AIRBUS DOSSIER #81207554/023. CORRECTIVE ACTION: REF ERA 607822-14. (4822511)
